# SDR SWI2025F00404

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 40,234 hours, 39,102 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT FROM CP SIDE WINDSHIELD HEAT. QRH RESOLVED ISSUE. (FLIGHT 5025 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
